# SDR SWAA2022012718228

- Difficulty date: June 19, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 37,332 hours, 24,709 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** IN FORWARD CARGO BAY ON FLOOR TO SIDEWALL SUPPORT AT B.S. 400-420; RBL 24. / REMOVED AND REPLACED FORWARD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT BS 400 - 420. RBL 24 IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; BOEING DRAWING # 143A7500 & BOEING DRAWING #14347501. 57006U 28JUN17
